# SDR AALA202503108669

- Difficulty date: March 8, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 79,271 hours, 32,981 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D31865309
- Part serial: A6717RP
- Condition: Bulged
- Location: Zone 800
- Part time: 1,844 hours, 1,026 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L/H OVERWING SLIDE PACK CRACKED, LIFTING AND BULGING. MAINTYENANCE REPLACED LH OVERWING SLIDE PACK IAW AMM 25-62-42. TORQUE WRENCH DBP-07-15 CAL EXP 08-29-25EMERGENCY LIGHT CHECK GOOD IAW 33-51-00.
